Aa
A
A
Close
Avatar universal
Bleeding on depo shot
I had a baby 2 months ago, I've been waiting to get my tubes tied and am doing so in October but I started me period on the day I got the depo shot as a type of birth control and since I had my baby I haven't stopped bleeding for more than 3 days should I be worried? because somedays it is aheavy flow and other days it's not but my husband and I have been very sexualy active could I be pregnent now? and if not, can they tie my tubes while I'm bleeding?
Cancel
6 Answers
Page 1 of 1
Avatar universal
In my experience, Depo can cause you to have no period, or bleed like crazy. Some people seem to tolerate the shot due to their own hormone levels or something.
Bleeding like crazy is super common, but in all likelihood, you will need to try another form of birth control if you want it to stop. Get HIS tubes tied. Seriously......
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was on Depo a few years ago and I do remember bleeding for a couple of weeks following my first shot...then no periods for months!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was on the Depo shot for 6 years.  I experienced constant bleeding for the first three months, and then never again.  A friend of mine had constant bleeding for a whole year, and decided it wasn't the best birth control for her.  About a month ago, my doctor informed me that depo has been proven to increase your chances of developing osteoporosis (being thin with a small bone frame),I stopped immediately.  They still will sell you the shot in the US, but it is not recommended.  It is 99.97% effective, so I don't think you have anything to worry about if you think you are pregnant.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i was on the shot and had my period for 6 months straight started a new birth control and the bleeding stopped
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1233085 tn?1267677686
okay so i have been on the depo for 2 years and i have been off it for 7 months, when i was on the depo for the first couple of months, i didnt bleed  at all but then i had my period. but now i have been bleeding for almost a year and its worrian me. someday i have really bad bleeding, and then i will stop for almost 2 days and then i start back up and its non stop bleeding. i have a blood disorder to where my blood doesnt clot , but when i was having intercourse with my bf i was'nt bleeding at all , but we broke up and i started back up again. i need help so if anyone could help me i would greatly appreciate it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I've been bleeding nonstop also every since I got the drop shot it pissed me off bc I got it too stop bleeding what a ducking laugh I got it may 2012 and it is now Dec 2012 and still bleeding I refused my second shot
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
gymdandee commented on  Herbs and Spices Low...
3 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
15 hrs ago
1236893 tn?1408490528
Blank
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources